| Model Number |
H7493941828220 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event estimated based on aware date.
Event or Problem Description
It was reported that stent dislodgment occurred.During a procedure involving a 2.25 x 28mm synergy xd drug-eluting stent it was noted that the stent had come off from the wire.No patient complications were reported.